What is causing this severe pain in my legs

Hi I am now 44 and have been fighting cancer and I am suffering so bad with painfull legs . can anyone help

Sign up to HealthUnlocked!


Sign up with your E-mail

You may also like...

Reply

You need to sign up or log in to reply


5 Replies

  • I am so sorry t hear of your plight with cancer. That is enough to deal with! But, we need to know more about your RLs symptoms? Have you been diganosed with RLS? Lots of meds can make it worse, like anti nausea meds. But, first we need to know exactly what you mean by "painful" legs?
    A lot of things can mimic RLS, but they cannot mimic that "urge to move". so maybe a few more deatils, like have you tried anything for you legs? This is kind of touchy depending on what meds you are taking to treat your cancer. I have a friend with cancer and RLS, and it is a struggle.
  • Hi nightdancer . I am now on Tamoxifen . I have had 9 months of Chemo and 2 months of Radio and major surgery , It was my nurse who said it couild be RLS . The only thing I have done that helps a little is put a heavy blanket on my legs , And yes that urge to move is awful . I just dont know hat to do . I get severe pains in my legs . I was told it is because of my treatment . I resorted to taking oral morph last night . I take co codomol 30/500 - oral morph 5ml every 4 hrs and tamoxifen 1 a day 20 ml thanks
  • Soulmate,
    My congrats that you made it through Chemo and Radiation. It's tough,
    I know first-hand. =)
    I'm curious if it is deep bone pain or muscle pain that you speak of...

    You came to the right place to get some good information.

    ~ Karen ~ USA~
  • hello Yikes yes I think it is deep thats what I say to my GP that I cannot rub it cos its inside my legs . My muscles ache in the mornings but yes it is deep in my legs . It is the worst pain I have ever had . Thanks for your reply . The treatment is the cause of most bad things going on in my body . I just want to stop my legs * anita UK *
  • Ugh..Pain is so much worse when you can't sleep.. Keep talking to the
    infusion nurse or the doctor to see if you can address the pain problem.
    I did have about 2 months of morphine by IV before switching over to
    Vicodin...then I took a holiday from that and went back to it again just
    recently..but I sure don't get much and my understanding is that in the UK,
    Vicodin isn't an option but there are a lot more drugs to try...
    I was even given a topical cream called Lidocaine 3% which is what the
    dentist uses to put the mouth asleep...numbing..and it did soak in my one
    leg that was really bothering me. I'm not saying that it was my magic but
    it sure did help and does help with my restless legs a tad...
    I am taking Pramipexole 0.125 x 3 at bedtime (an hour before) I do
    throw up sometimes from it quite honestly but it may be from lack of
    good sleep coupled by my tummy isn't back to par since leaving Chemo
    and Radiation behind in Feb 2012.

    I recently have been seeing my Rheumy for my RA and he's the one who's
    treating me for Restless Legs. He said that we are going to play around
    with some proven and unproven medications for RLS....The goal is to
    stop the legs from searching for a cold spot on the bed...they run all
    night and shake and jiggle, jittery legs...(darn it) We are even going to
    Physical Therapy and I am now seeing a Psychologist to see if I can get
    rid of some tension, worries, fears and lessen the trauma that going through
    Chemo and Radiation did to me, my looks, how I feel about myself. It's helping
    a little bit but how can I ever explain what no hair made me feel like as
    a woman and the weight came off in about 3 months that made me look
    really sick.

    I'm putting the weight on and my hair grew really fast....I almost need
    a haircut now. =)) There is light at the end of the tunnel girl...so
    hang in there, grab a hand in here and lets shoot for sleep tonight.

    ~ Karen~ USA

Reply

You need to sign up or log in to reply